# SDR SWAA2022111058828

- Difficulty date: October 11, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL RBL22 AND WL153.6 AFT CARGO COMPARTMENT 2022-562078 / [01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 130066701; CAL DUE DATE: 08-APR-23;[02] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL RBL22 AND WL153.6 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 AND DRAWING 146A7500 REV:A;[03] CORRECTED STEP 2:REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL RBL22 AND WL153.6 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 AND DRAWING 146A7500 REV:A SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED SUPPORT ZEE LOCATED BS727 TO BS767 AT LEVEL RBL22 AND WL153.6 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 AND DRAWING 146A7500 REV:A SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
